# SDR CA070528005

- Difficulty date: March 19, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Cessna A185F
- Aircraft time: 2,626 hours
- Engine: Cont IO520D
- Propeller: Mcauly D2A34C58
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 4716
- Condition: Cracked
- Location: Propeller
- Component: Propeller, Mcauly, D2A34C58
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR OVERHAUL AT 10 YEARS CALENDAR TIME, AT THAT TIME THE PROPELLER HAD BEEN INSPECTED IAW AIRWORTHINESS MANUAL PART VI APPENDIX C (4).  THE LAST OVERHAUL COMPLETED WAS JUNE 1987.  THE PROPELLER HAD EXCEEDED THE MFG HARD TIME OF 1,500 HOURS BETWEEN OVERHAULS. FOUND HUB THREADS CRACKED.  FAA AD 91-15-04 APPLIED TO THIS PROPELLER FOR INITIAL INSPECTION AND MODIFICATION WHICH HAD BEEN ACCOMPLISHED.   (TC NR 20070528005)
